# SDR SWIA202162375

- Difficulty date: August 18, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N614SK
- Make and model: Cndair CL600*
- Aircraft serial: 10051
- Aircraft time: 44,105 hours, 32,227 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBOARD FLAP (FLS65.50) UPPER FLAP VANE ACTUATOR MOUNT CORRODED (2 EA) BOLTS (MARKED)   (C-CHECK RO 11-05-2021)   REMOVED AND REPLACED THE RH INBD FLAP  FLS 65.5 VANE ACTUATOR SPIGOT MOUNT BOLTS (2EA) WITH NEW FROM STOCK REF CRJ-700 AMM 27-52-23-000-801-A01 & 27-52-23-400-801-A01. TUC 4270 CAL DUE 30JUN22 & TUC 7832 CAL DUE 28FEB22.
